# SDR IPXA201809244278

- Difficulty date: August 11, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B382621
- Condition: Corroded
- Location: Bs 1580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK OF MAIN DECK AT BS 1580, LBL 98.58.REPAIR IAW SRID: 3-4311008769 AND EO B747-5310-69960-A
